Open Access
Translator Disclaimer
2015 Pseudo-hyperbolic distance and Gleason parts of the algebra of bounded hyper-analytic functions on the big disk
Dimcho K. Stankov
Rocky Mountain J. Math. 45(3): 1033-1045 (2015). DOI: 10.1216/RMJ-2015-45-3-1033

Abstract

Let $G$ be the compact group of all characters of the additive group of rational numbers, and let $H_G^\infty$ be the Banach algebra of so-called bounded hyper-analytic functions on the big-disk $\Delta_G$. We characterize the pseudo-hyperbolic distance of the algebra $H_G^\infty$ in terms of the pseudo-hyperbolic distance of the algebra $H^\infty$ and establish relationships between Gleason parts in $M(H_G^\infty)$ and $M(H^\infty)$.

Citation

Download Citation

Dimcho K. Stankov. "Pseudo-hyperbolic distance and Gleason parts of the algebra of bounded hyper-analytic functions on the big disk." Rocky Mountain J. Math. 45 (3) 1033 - 1045, 2015. https://doi.org/10.1216/RMJ-2015-45-3-1033

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1335.46047
MathSciNet: MR3385974
Digital Object Identifier: 10.1216/RMJ-2015-45-3-1033

Subjects:
Primary: 46J10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top